# SDR EIAA980333

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Corroded
- Location: Rt Pylon
- Part time: 47,426 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C4 CHECK, RIGHT PYLON FORWARD SPAR UPPER BEAVER TAIL HAS CORROSION.  REPAIRED PER SRM 54-04 AND ECRA 945-54-025-2.  (M)
